Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS North Platte, NE

June 2, 20154 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2015, 8:40 PM MDT for 4 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 8:40 PM MDT (02:40 UTC)
Expired
Jun 2, 2015, 9:11 PM MDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:41 PM MDTHAIL 115 N Arthur, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 2, 8:25 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1700 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KLBF 030240
SVRLBF
NEC005-075-091-117-030330-
/O.NEW.KLBF.SV.W.0052.150603T0240Z-150603T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM MDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 930 PM MDT/1030 PM CDT/

* AT 838 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
  HYANNIS...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPRING VALLEY LAKE...SAND PUDDIN LAKE...GREEN LAKE...COGILL LAKE
  AND LENA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 133 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4190 10128 4163 10138 4170 10182 4189 10172
TIME...MOT...LOC 0240Z 272DEG 28KT 4179 10166

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
2 follow-up statements
132 
WWUS53 KLBF 030301
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM MDT TUE JUN 2 2015

NEC005-075-091-117-030330-
/O.CON.KLBF.SV.W.0052.000000T0000Z-150603T0330Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
901 PM MDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ARTHUR...NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND
SOUTHEASTERN GRANT COUNTIES UNTIL 930 PM MDT/1030 PM CDT/...

AT 858 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF ARTHUR...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ARTHUR...NORTHWESTERN MCPHERSON
  AND SOUTHWESTERN HOOKER COUNTIES.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 134 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4170 10176 4189 10160 4190 10128 4163 10138
TIME...MOT...LOC 0301Z 295DEG 32KT 4169 10148

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
652 
WWUS53 KLBF 030311
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM MDT TUE JUN 2 2015

NEC005-075-091-117-030321-
/O.CAN.KLBF.SV.W.0052.000000T0000Z-150603T0330Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
911 PM MDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR...
NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM MDT / 11 PM CDT.

LAT...LON 4170 10176 4189 10160 4190 10128 4163 10138
TIME...MOT...LOC 0311Z 295DEG 32KT 4165 10137

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:44 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 2, 5:44 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT TUE JUN 2 2015

.SYNOPSIS...
ISSUED AT 315 PM CDT TUE JUN 2 2015

AT H5 CLOSED LOW OVER NORTHEAST CONUS WITH ANOTHER CLOSED LOW AND
ASSOCIATED TROUGH INTO THE SOUTHEAST CONUS CENTERED OVER KENTUCKY.
RIDGING INTO THE SOUTHERN AND CENTRAL PLAINS FROM NORTHERN MEXICO
TO IOWA. TROUGH OVER THE PACIFIC NORTHWEST. SURFACE LOW PRESSURE
OVER MOBRIDGE SD WITH TROUGH AXIS SOUTHWARD ALONG THE KANSAS

&&

.UPDATE...
ISSUED AT 350 PM CDT TUE JUN 2 2015

UPDATED FORECAST TO REFLECT SEVERE THUNDERSTORM WATCH FOR
NORTHWEST NEBRASKA.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 2 2015

FORECAST CHALLENGE IS POPS. A SEMISTATIONARY FRONT MOVES SOUTHEAST
TONIGHT TO EXTEND NORTHEAST TO SOUTHWEST THROUGH WESTERN NEBRASKA
WEDNESDAY MORNING. MODELS ARE IN FAIR AGREEMENT ALTHOUGH LOW
CONFIDENCE EXISTS ON THE AREAL EXTENT OF CONVECTION REALIZED.
PRECIPITABLE WATER RATIOS ARE NEAR AN INCH IN THE SOUTHWEST TO OVER
1.5 INCHES IN THE FAR NORTH CENTRAL TONIGHT INTO WEDNESDAY MORNING.
THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL.

THIS EVENING AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST TO ACROSS
THE NORTHERN PANHANDLE BY 7 PM CDT. THUNDERSTORMS SHOULD DEVELOP AS
SURFACE HEATING AIDS IN FURTHER DESTABILIZING THE ATMOSPHERE. THE
CHANCE FOR THUNDERSTORMS WILL EXTEND THROUGH 9 PM THAN STORM
BECOMING MORE ELEVATED THROUGH MIDNIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS THROUGHOUT THE FORECAST AREA THROUGH TONIGHT.

OVERNIGHT BOUNDARY LAYER MOISTURE DEEPENS WITH THE EXPECTATION THAT
STRATUS WILL DEVELOP AND EXPAND AS CONVECTION MOVES EASTWARD.
TEMPERATURES BY DAYBREAK WEDNESDAY WILL FALL INTO THE MIDDLE 50S
OVER THE EASTERN PANHANDLE RANGING TO THE MID 60S NORTH CENTRAL.

WEDNESDAY THE FRONT WILL REMAIN THE FOCUS FOR STORM DEVELOPMENT AS
IT MOVES EAST ACROSS THE STATE AND DRAWS MOISTURE NORTHWEST. THE NAM
IS FASTER MOVING THE FRONT SOUTH WITH FORECAST TRENDED TOWARD THE
ECMWF AND GFS BLEND. THE CHANCE FOR SEVERE WEATHER REMAINS WITH A
HIGHER THREAT FOR SEVERE THUNDERSTORMS OVER SOUTHWEST NEB.
TEMPERATURES WEDNESDAY WILL BE DOWN A FEW DEGREES FROM TODAY AS LOW
CLOUDS AND STRATUS START THE DAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT TUE JUN 2 2015

MODELS IN FAIR AGREEMENT IN MID TERM WITH SUBTLE DIFFERENCES IN
THE EXTENDED AS FAR AS UPPER PATTERN. WEDNESDAY EVENING SHOULD SEE
ONGOING SEVERE WEATHER ESPECIALLY OVER SOUTHWEST NEBRASKA. ALL
DEPENDS ON THE PROGRESSION OF THE FRONTAL BOUNDARIES AND THE
PLACEMENT OF SURFACE LOW OVER NORTHWEST KANSAS. DIFFLUENCE ALOFT,
30KT LOW LEVEL JET AND SURFACE UPSLOPE FLOW WILL ALL CONTRIBUTE TO
FAVORABLE WIND PROFILES. 1500-3000 JKG2 SURFACE BASED CAPE AND A
STRONG MID LEVEL WAVE MOVING THROUGH SOUTHWEST FLOW EARLY EVENING
AND OVER NIGHT. GFS AND EC DEVELOPING MCS WITH HEAVY RAIN. HAVE
RETAINED LIKELY POPS OVER WESTERN NEBRASKA. BOUNDARY LIES ACROSS
THE NEBRASKA PANHANDLE AGAIN ON THURSDAY AS SURFACE HIGH BUILDS
INTO NORTHERN PLAINS WITH SURFACE LOW OVER SOUTHWEST KANSAS AND
BOUNDARY ACROSS THE NEBRASKA PANHANDLE. DYNAMICS NOT AS STRONG BUT
BOUNDARY INTERACTING WITH MID LEVEL ENERGY MOVING THROUGH
SOUTHWEST FLOW ALOFT WILL SEE THUNDERSTORMS DEVELOP LATE
AFTERNOON. TEMPERATURES COOLER BEHIND FRONTAL PASSAGE WEDNESDAY
NIGHT WITH HIGHS IN THE 70S. CONTINUED COOL FRIDAY WITH HIGHS IN
THE 70S. WARM FRONT LIFTS NORTH ACROSS WESTERN NEBRASKA THURSDAY
NIGHT WITH UPSLOPE FLOW OVER THE NEBRASKA PANHANDLE AND SOUTHWEST
NEBRASKA. SURFACE LOW OVER WESTERN KANSAS LIFTS NORTH THROUGH THE
EVENING. STORMS DEVELOPING OVER THE HIGHER TERRAIN TO THE WEST AND
THEN MOVING INTO WESTERN NEBRASKA OVER NIGHT. STORMS OVER NORTHERN
NEBRASKA THOROUGH THE DAY ON SATURDAY AS A STRONG MID LEVEL WAVE
MOVES INTO THE NORTHERN PLAINS. FOCUS WILL BE OVER NORTH AND NORTH
CENTRAL NEBRASKA. SUNDAY WILL SEE ISOLATED SHOWERS AND
THUNDERSTORMS. HIGHS IN THE 70S. WARMING INTO THE 80S MONDAY WITH
BEST CHANCES FOR THUNDERSTORM DEVELOPMENT OVER NORTH CENTRAL
NEBRASKA WITH A BACK DOOR COLD FRONT. HIGHS IN THE 80S AGAIN ON
TUESDAY. CHANCES FOR THUNDERSTORMS ALONG THE SURFACE TROUGH AXIS TO
THE WEST AND SPREADING EAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 643 PM CDT TUE JUN 2 2015

THE THUNDERSTORM SYSTEM IN SOUTHWEST SOUTH DAKOTA AND THE NEBRASKA
PANHANDLE IS EXPECTED TO BECOME BETTER ORGANIZED WITH THE RESULT
BEING THAT WE HAVE HIGH CONFIDENCE THAT VTN AND ANW WILL GET
THUNDERSTORMS BETWEEN 01Z AND 05Z WITH GUSTY WIND AND POSSIBLY
SOME HAIL.

AFTER THE STORMS PASS...EAST TO NORTHEAST WIND WILL BRING ABOUT A
HIGH PROBABILITY OF CEILINGS BELOW 2000 FEET AGL BUT AT OR ABOVE
1000 FEET AGL.

&&

.HYDROLOGY...
ISSUED AT 315 PM CDT TUE JUN 2 2015

SLIGHT INCREASES ALONG THE SOUTH PLATTE RIVER OVER NIGHT WITH
UPWARDS OF 1.5 TO 2 INCHES OF RAIN AROUND BIG SPRINGS LAST NIGHT.
DO NOT EXPECT NORTH PLATTE TO RISE INTO FLOOD STAGE AGAIN. WILL
CONTINUE THE FLOOD ADVISORY THERE. THE NORTH PLATTE RIVER ABOVE
MCCONAUGHY CONTINUES IN FLOOD AND WILL SLOWLY FALL THROUGH THE
WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...POWER
SHORT TERM...KECK
LONG TERM...POWER
AVIATION...SPRINGER
HYDROLOGY...KECK
Hazardous weather outlook, Jun 2, 4:14 AM MDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 AM CDT TUE JUN 2 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-031015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
514 AM CDT TUE JUN 2 2015 /414 AM MDT TUE JUN 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE
STRONGEST THUNDERSTORMS COULD CONTAIN VERY LARGE HAIL
OF 2 INCH DIAMETER OR LARGER. AN ADDITIONAL THREAT FOR HEAVY
RAINFALL WILL EXIST WITH ANY OF THE THUNDERSTORMS WHICH OCCUR.

RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH
PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 THIS WEEK.

ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS
OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM CHAPPELL TO NORTH
PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM ELLSWORTH IN SHERIDAN COUNTY TO SARGENT IN CUSTER COUNTY.
THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE
ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED
TORNADOES.

ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FROM THE
EASTERN PANHANDLE INTO SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING
THUNDERSTORM WINDS AND HEAVY RAIN ARE ALL POSSIBLE.

FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER
AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR
HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT
WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS
RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE
LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM CDT (4 PM MDT).

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Jun 2, 7:52 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             6 N HYANNIS             42.09N 101.76W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

&&

SBAKER
Local storm report, Jun 2, 7:56 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     11 NE HYANNIS           42.11N 101.61W
06/02/2015  E60 MPH          CHERRY             NE   PUBLIC

&&

SBAKER
Local storm report, Jun 2, 8:18 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     2 E WHITMAN             42.04N 101.50W
06/02/2015  E60 MPH          GRANT              NE   PUBLIC

&&

SBAKER
Local storm report, Jun 2, 8:19 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     3 E WHITMAN             42.04N 101.48W
06/02/2015  E60 MPH          GRANT              NE   PUBLIC

&&

SBAKER
Special weather statement, Jun 2, 8:27 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM MDT TUE JUN 2 2015

NEZ005-094-030315-
EASTERN CHERRY NE-WESTERN CHERRY NE-
927 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY COUNTY UNTIL 1015
PM CDT/915 PM MDT/...

AT 925 PM CDT/825 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10
MILES NORTHEAST OF VALENTINE TO 9 MILES WEST OF MULLEN...AND MOVING
EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SMITH FALLS STATE PARK...
  SPARKS...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  BROWNLEE...
  ELSMERE...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
  GIANT HILL...
  HIGHWAY 83 CROSSING GOOSE CREEK...
  HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...
  WOOD LAKE...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 186 AND 224.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 71 AND 141.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MARTIN
Local storm report, Jun 2, 8:31 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             13 S WHITMAN            41.86N 101.54W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:00 PM MDTSevere Thunderstorm WarningLBFSheridan45 min
Jun 2, 7:22 PM MDTSevere Thunderstorm WarningLBFCherry, Grant38 min
Jun 2, 7:52 PM MDTSevere Thunderstorm WarningLBFCherry38 min
Jun 2, 7:56 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker49 min
Jun 2, 10:42 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan48 min
Jun 2, 11:30 PM MDTSevere Thunderstorm WarningLBFCuster45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.